# SDR UALA2009022300594

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 69B528083
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE COMPARTMENT DOOR DISCONNECT HOUSING CENTER CROSS PIN NOT CENTERED AND BELLCRANK IS NOT SEATED.  REPLACED DISCONNECT HOUSING.  CABLE FREEDOM OF MOVEMENT CHECKS GOOD.
